MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA II TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE XIA II TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03807028
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during tightening of the blocker in the screw during a dorsale stabilisation the tip of the hex driverbroke prior reaching the 12 nm mark.
 
Additional Manufacturer Narrative
Visual, dimensional and functional analysis could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.The definitive root cause of the event cannot be determined from the given information.
 
Event or Problem Description

Brand Name
XIA II TORQUE WRENCH
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6891826
Report Number0009617544-2017-00362
Device Sequence Number16345662
Product Code LXH
UDI-Device Identifier07613327262292
UDI-Public(01)07613327262292
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03807028
Device Catalogue Number03807028
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer08/29/2017
Initial Report FDA Received Date09/25/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1